Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

17 Publications


2021 | Journal Article | IST-REx-ID: 9317 | OA
The multi-cover persistence of Euclidean balls
H. Edelsbrunner, G.F. Osang, Discrete and Computational Geometry 65 (2021) 1296–1313.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 11446
Vanishing of all equivariant obstructions and the mapping degree
S. Avvakumov, S. Kudrya, Discrete & Computational Geometry 66 (2021) 1202–1216.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 8338 | OA
On mutually diagonal nets on (confocal) quadrics and 3-dimensional webs
A. Akopyan, A.I. Bobenko, W.K. Schief, J. Techter, Discrete and Computational Geometry 66 (2020) 938–976.
View | DOI | Download Preprint (ext.) | arXiv
 

2013 | Journal Article | IST-REx-ID: 2815 | OA
Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions
H. Edelsbrunner, B.T. Fasy, G. Rote, Discrete & Computational Geometry 49 (2013) 797–822.
View | Files available | DOI | Download Published Version (ext.)
 

1991 | Journal Article | IST-REx-ID: 4061 | OA
Euclidean minimum spanning trees and bichromatic closest pairs
P. Agarwal, H. Edelsbrunner, O. Schwarzkopf, E. Welzl, Discrete & Computational Geometry 6 (1991) 407–422.
View | DOI | Download Published Version (ext.)
 

1991 | Journal Article | IST-REx-ID: 4062 | OA
Points and triangles in the plane and halving planes in space
B. Aronov, B. Chazelle, H. Edelsbrunner, L. Guibas, M. Sharir, R. Wenger, Discrete & Computational Geometry 6 (1991) 435–442.
View | DOI | Download Published Version (ext.)
 

1990 | Journal Article | IST-REx-ID: 4066
The complexity of many cells in arrangements of planes and related problems
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 5 (1990) 197–216.
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4068
The maximum number of ways to stabn convex nonintersecting sets in the plane is 2n−2
H. Edelsbrunner, M. Sharir, Discrete & Computational Geometry 5 (1990) 35–42.
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4072
The complexity and construction of many faces in arrangements of lines and of segments
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 5 (1990) 161–196.
View | DOI | Download None (ext.)
 

1990 | Journal Article | IST-REx-ID: 4074
Combinatorial complexity bounds for arrangements of curves and spheres
K. Clarkson, H. Edelsbrunner, L. Guibas, M. Sharir, E. Welzl, Discrete & Computational Geometry 5 (1990) 99–160.
View | DOI | Download None (ext.)
 

1989 | Journal Article | IST-REx-ID: 4081 | OA
The upper envelope of piecewise linear functions: Algorithms and applications
H. Edelsbrunner, L. Guibas, M. Sharir, Discrete & Computational Geometry 4 (1989) 311–336.
View | DOI | Download Published Version (ext.)
 

1989 | Journal Article | IST-REx-ID: 4086 | OA
The upper envelope of piecewise linear functions: Tight bounds on the number of faces
H. Edelsbrunner, Discrete & Computational Geometry 4 (1989) 337–343.
View | DOI | Download Published Version (ext.)
 

1989 | Journal Article | IST-REx-ID: 4088 | OA
Implicitly representing arrangements of lines or segments
H. Edelsbrunner, L. Guibas, J. Hershberger, R. Seidel, M. Sharir, J. Snoeyink, E. Welzl, Discrete & Computational Geometry 4 (1989) 433–466.
View | DOI | Download Published Version (ext.)
 

1989 | Journal Article | IST-REx-ID: 4089 | OA
On arrangements of Jordan arcs with three intersections per pair
H. Edelsbrunner, L. Guibas, J. Hershberger, J. Pach, R. Pollack, R. Seidel, M. Sharir, J. Snoeyink, Discrete & Computational Geometry 4 (1989) 523–539.
View | DOI | Download Published Version (ext.)
 

1989 | Journal Article | IST-REx-ID: 4093
The complexity of cutting complexes
B. Chazelle, H. Edelsbrunner, L. Guibas, Discrete & Computational Geometry 4 (1989) 139–181.
View | DOI | Download None (ext.)
 

1987 | Journal Article | IST-REx-ID: 4100
Linear space data structures for two types of range search
B. Chazelle, H. Edelsbrunner, Discrete & Computational Geometry 2 (1987) 113–126.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4108
Voronoi diagrams and arrangements
H. Edelsbrunner, R. Seidel, Discrete & Computational Geometry 1 (1986) 25–44.
View | DOI
 

Filters and Search Terms

eissn=1432-0444

Search

Filter Publications